# SDR AALA202401199484

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 52,849 hours, 26,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT MISSING AT 2L DOOR. FOUND LIGHT ASSY DISLODGED AND FALLEN INTO TRIM PNL. RE-INSTALLED LIGHT.
